# SDR CA070905009

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airbus A330-300
- Aircraft time: 24,309 hours
- Engine: Rroyce RB211*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Melted
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, SMOKE AND UNUSUAL SOUND COMING FROM L2 AREA. HAZE REPORTED IN THE CABIN. FLT RETURNED TO AIRPORT. ELECTRICAL ODOR WAS COMING FROM THE L2/R2 AREA WITH HAZE VISIBLE AT 5 DIFFERENT TIMES. IT WOULD APPEAR AND THEN DISAPPEAR.  AREA INSPECTED AND FOUND MID-GALLEY CHILLER DUCT CLAMP ADRIFT, CAUSING UNUSUAL SOUND (S513) AND THE PROJECTOR 7DG (B-CLASS) OVERTEMP LIGHT ON. FOUND COOLING FAN MELTED. CONNECTOR PLUG REMOVED. NEW CHILLER CLAMP INSTALLED. PROJECTOR REPLACED. (TC NR 20070905009)
